Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Checking the odd Goldbach conjecture up to $10^{20}$


Author: Yannick Saouter
Journal: Math. Comp. 67 (1998), 863-866
MSC (1991): Primary 11P32
MathSciNet review: 1451327
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Vinogradov's theorem states that any sufficiently large odd integer is the sum of three prime numbers. This theorem allows us to suppose the conjecture that this is true for all odd integers. In this paper, we describe the implementation of an algorithm which allowed us to check this conjecture up to $10^{20}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11P32

Retrieve articles in all journals with MSC (1991): 11P32


Additional Information

Yannick Saouter
Affiliation: IRISA, Campus de Beaulieu, F-35042 Rennes Cédex, France
Email: Yannick.Saouter@irit.fr

DOI: http://dx.doi.org/10.1090/S0025-5718-98-00928-4
PII: S 0025-5718(98)00928-4
Keywords: Odd Goldbach conjecture, primality tests
Received by editor(s): March 19, 1996
Received by editor(s) in revised form: October 16, 1996
Article copyright: © Copyright 1998 American Mathematical Society